BibTeX record journals/jda/CaramiaS08

download as .bib file

@article{DBLP:journals/jda/CaramiaS08,
  author    = {Massimiliano Caramia and
               Antonino Sgalambro},
  title     = {On the approximation of the single source k-splittable flow problem},
  journal   = {J. Discrete Algorithms},
  volume    = {6},
  number    = {2},
  pages     = {277--289},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.jda.2007.03.001},
  doi       = {10.1016/j.jda.2007.03.001},
  timestamp = {Tue, 16 Feb 2021 14:03:26 +0100},
  biburl    = {https://dblp.org/rec/journals/jda/CaramiaS08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics